Publications


  1. P. Gladki, M. Marshall, "Witt equivalence of function fields of conics", Algebra Discrete Math. 30 (2020), 63-78.
  2. W. Borczyk, P. Gladki, K. Worytkiewicz, "A survey of selected categorical properties of algebras with multivalued addition", in: Algebra, Logic and Number Theory, 9-24, Banach Center Publ. 121, Inst. Math., Polish Acad. Sci., Warszawa, 2020.
  3. P. Gladki, K. Worytkiewicz, "Witt rings of quadratically presentable fields", Categ. Gen. Algebr. Struct. Appl., 12 (2020), 1-23.
  4. W. Borczyk, P. Gladki, M. Rostanski, "Semipresentable posets and fuzzy sets", in PP-RAI'2019: Polskie Porozumienie na rzecz Rozwoju Sztucznej Inteligencji, 16-18.10.2019 Wroclaw, Poland: conference proceedings, 2-5, Department of Systems and Computer Networks, Faculty of Electronics, Wroclaw University of Science and Technology, 2019.
  5. P. Gladki, "Root selections and 2p-th root selections in hyperfields", Discuss. Math. Gen. Algebra Appl., 39 (2019), 43-53.
  6. P. Gladki, "n-th root selections in fields", Ann. Math. Silesianae, 33 (2019), 106-120.
  7. P. Gladki, "Witt equivalence of fields: A survey with a special emphasis on applications of hyperfields", in Ordered Algebraic Structures and Related Topics, 169-185, Contemp. Math. 697, Amer. Math. Soc., Providence, RI, 2017.
  8. P. Gladki, M. Marshall, "Witt equivalence of function fields of curves over local fields", Comm. Algebra 45 (2017), 5002-5013.
  9. P. Gladki, M. Marshall, "Witt equivalence of function fields over global fields", Trans. Amer. Math. Soc. 369 (2017), 7861-7881.
  10. P. Gladki, "A note on Kuhlmann's fixed point theorems", Fixed Point Theory 18 (2017), 565-568.
  11. P. Gladki, "A note on the pp conjecture for sheaves of spaces of orderings", Commun. Math. 24 (2016), 1-5.
  12. P. Gladki, B. Jacob, "On quotients of the space of orderings of the field Q(x)", in: Algebra, Logic and Number Theory, 63-84, Banach Center Publ. 108, Inst. Math., Polish Acad. Sci., Warszawa, 2016.
  13. P. Gladki, M. Marshall, "Quotients of index two and general quotients in a space of orderings", Fund. Math. 229 (2015), 255-275.
  14. P. Gladki, M. Marshall, "Orderings and signatures of higher level on multirings and hyperfields", J. K-Theory 10 (2012), 489-518.
  15. P. Gladki, B. Jacob, "On profinite spaces of orderings", J. Pure Appl. Algebra 216 (2012), 2608-2613.
  16. K. Becher, P. Gladki, "Symbol length and stability index", J. Algebra 354 (2012), 71-76.
  17. P. Gladki, "Orderings of higher level in multifields and multirings", Ann. Math. Silesianae 24 (2010), 15-25.
  18. P. Gladki, M. Marshall, "On families of testing formulae for a pp formula", in Quadratic Forms--Algebra, Arithmetic, and Geometry, 181-188, Contemp. Math. 493, Amer. Math. Soc., Providence, RI, 2009.
  19. P. Gladki, M. Marshall, "The pp conjecture for the space of orderings of the field R(x,y)", J. Pure Appl. Algebra 212 (2008), 197-203.
  20. P. Gladki, M. Marshall, "The pp conjecture for spaces of orderings of rational conics", J. Algebra Appl. 6 (2007), 245-257.